# SDR SWAA2023011074621

- Difficulty date: November 22, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,535 hours, 27,572 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LOWER RT VAPOR BARRIER WEB STA 663.  PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT RT VAPOR BARRIER WEB; FOUND 3 CRACKS (9'';8'' AND 3'') IAW SRM 51-70-04-2R-10 PARAGRAPH 4 AND NDT PART 1 51-05-01 PARAGRAPH 5.  REMOVED DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR, DRILLED STOP HOLE AT THE CRACKS END, NO WATER NOTE AT REPAIR AREA IAW SRM 51-70-04-2R-10 PARAGRAPH 4 & SRM 57-10-10-2R-2 PARAGRAPH 6.   APPLIED THE GLASS FABRIC REPAIR AT DAMAGED AREA ON RT VAPOR BARIER IAW SRM 51-70-04-2R-10 PARAGRAPH 4. APPLIED TEFLON PAINT ON RT VAPOR BARRIER WEB IAW AMM 51-21-81-370-802.  APPLIED PRIMER AT FWD FACE OF RT VAPOR BARRIER WEB AS PER AMM 51-21-72-370-804.
